Volume 21, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 5, 2007–2532
Issue 4, 1497–2006
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A spectral sequence for Dehn fillings

Oliver H Wang

Algebraic & Geometric Topology 21 (2021) 2257–2272

We study how the cohomology of a type F relatively hyperbolic group pair (G,𝒫) changes under Dehn fillings (ie quotients of group pairs). For sufficiently long Dehn fillings where the quotient pair (,𝒫̄) is of type F, we show that there is a spectral sequence relating the cohomology groups Hi(G,𝒫; G) and Hi(,𝒫̄; ). As a consequence, we show that essential cohomological dimension does not increase under these Dehn fillings.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

relatively hyperbolic group, Bowditch boundary, group cohomology, Dehn filling, spectral sequence
Mathematical Subject Classification 2010
Primary: 20J06
Secondary: 20F65
Received: 30 July 2018
Revised: 5 September 2020
Accepted: 3 December 2020
Published: 31 October 2021
Oliver H Wang
Department of Mathematics
The University of Chicago
Chicago, IL
United States